# SDR GAIA00116

- Difficulty date: March 22, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, FOUND SEVERAL FUSELAGE FRAMES FROM BS 520 TO 640 CRACKED.  ALL WERE CRACKED APPROX 5 INCHES ABOVE STRINGER 16R.  REPAIRED ALL FRAMES IAW BOEING SRM 53-10-4, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
